# SDR UALA2013060303818

- Difficulty date: May 31, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 41,112 hours, 17,811 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: 801780388013
- Part serial: 27
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR STUCK, RETURNED TO FIELD.  ADJUSTED PROXIMITY SENSORS 24GA AND 25GA ACCOMPLISHED GEAR SWING.  OPS CHECKED NORMAL IAW AMM 32-31-00 AND AMM 32-31-73-820-006-A.
